# SDR 96ZZZM774

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52311
- Make and model: Boeing 727231
- Aircraft serial: 19830
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND DOUBLER CRACKED ON WING RIB AT STATION 686.5 AND STRINGER 1.  REPAIRED BY REPLACING DOUBLER PER SRM 57-10-5.
